# SDR CALA2022022200489

- Difficulty date: February 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 73,943 hours, 26,505 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: NA
- Part serial: NA
- Condition: Broken
- Location: Lh Aft T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT WING OUTBD AFT T/EDGE FLAP HAS ONE AERODYNAMIC SEAL BROKEN OFF / MISSING JUST INBOARD OF #1 FAIRING -- SEE PHOTO REQUEST DEFERRAL CDL APPLIED -- SHEETMETAL ASST REQD TO REPLACE SEAL WITH RIVETS -- PARTS ADDED PER IPC 27-51-22-01 DISPATCH DESK: 7    NAME: MH                   DATE: 21-FEB-22- APPROVED PHOTO,S ADDED
